MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, ELR
Catalog Number K4206N24E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the armrests do not go all the way out to the front.
 
Additional Manufacturer Narrative
The customer stated that the armrests do not go all the way out to the front and that he was trying to purchase the full length armrests to add to his unit.Sample and/or photo was not available; finished good/component trending was performed and no trends were identified for the specified material number and its corresponding defect type, and quality control inspection records were reviewed.The investigation results were not confirmed, as the customer received the correct armrest for the unit, which comes with desk-length armrest, and no defect is present.The root cause was preference/item to spec, traced to user, and the division will continue to monitor this issue through quarterly trending to identify any patterns or recurring problems.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 20", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50870315
Report Number1417592-2026-49053
Device Sequence Number21501257
Product Code IOR
UDI-Device Identifier00193489099754
UDI-Public00193489099754
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4206N24E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown